McEliece, Robert J. and Le Dantec, Claude and Piret, Philippe M. (2001) Permutations preserving divisibility. IEEE Transactions on Information Theory, 47 (3). pp. 1206-1207. ISSN 0018-9448 http://resolver.caltech.edu/CaltechAUTHORS:MCEieeetit01
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:MCEieeetit01
We give a proof of a theorem on the common divisibility of polynomials and permuted polynomials (over GF(2)) by a polynomial g(x).
|Additional Information:||© Copyright 2001 IEEE. "Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.” Manuscript received July 31, 2000; revised September 1, 2000. McEliece’s contribution to this correspondence was performed at the Sony Corporation in Tokyo, Japan, while hewas a holder of a Sony Sabbatical Chair. Thanks are due to the referees for their useful comments, and the suggestion to include Corollary 6 in the correspondence.|
|Subject Keywords:||Divisibility, permuted polynomials, self-termination, trellis, turbo codes|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Archive Administrator|
|Deposited On:||08 Jan 2006|
|Last Modified:||26 Dec 2012 08:43|
Repository Staff Only: item control page